# SDR DALA1133920688

- Difficulty date: April 26, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 41,513 hours, 18,410 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 877 Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A GOUGE WAS FOUND IN THE SEAT TRACK BS 877 RBL 25 SEAT TRACK WAS REPAIRED IAW SRM 53-00-52.
